| Catalog Number |
158122108 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/23/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address knee pain.Tibia tray was hot on bone scan.Update 11-23-2017: bone scan (b)(6) 2017 reveals an asymmetric increased periprosthetic radiotracer activity involving the left knee joint.Pre-operative office notes (b)(6) 2017 indicates the patient presents with evidence of aseptic loosening if the tibial component.At this time, a revision note has not been provided, therefore, it is unknown if the tibial component was loose.Follow up will be initiated for this.Currently, there is no new information that would impact mdr reportability.
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.